MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 AIRGUARD VALVED INTRODUCER, 8F; PORT AND CATHETER ACCESSORIES

C.R. BARD, INC. (BASD) -3006260740 AIRGUARD VALVED INTRODUCER, 8F; PORT AND CATHETER ACCESSORIES
Catalog Number 5515180
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that prior to a port placement procedure, the rip/hole was allegedly found in the packaging by compromising sterility.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: one sealed 8.0 airguard peel-apart sheath and vessel dilator were received for evaluation.Visual evaluation was performed on the returned device.The sealed package was inspected thoroughly.Small holes were noted on the clear side of the sealed package.Components did not appear affected.No other anomalies were noted.The manufacturing site evaluation states, an initial view showed a sealed airguard kit, the ifu was observed inside the packaging, a tear was observed in the transparent part of the pouch near the supplier's seal, the components inside did not appear to be affected.A closer look at the additional images provided by field assurance showed two small holes in the packaging, the id of the holes were 0.4146mm and 0.7398mm, no other anomalies were observed throughout the sample.Therefore the investigation is confirmed for the reported tears, rips or hole in device packaging.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: g3, h4, h6 (method, component).H11: d4 (unique identifier (udi) #), h6 (result, conclusion).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
AIRGUARD VALVED INTRODUCER, 8F
Common Device Name
PORT AND CATHETER ACCESSORIES
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21442739
Report Number3006260740-2025-00923
Device Sequence Number12703126
Product Code DYB
UDI-Device Identifier00801741041631
UDI-Public(01)00801741041631(11)241121(17)260731(10)REJX1056
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K042036
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number5515180
Device Lot NumberREJX1056
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date02/23/2025
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown